# SDR HEEA065915

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: 20898422
- Condition: Broken
- Location: Crew Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATCH ASSY HAD SPRING BROKEN.
